# SDR USAA040961

- Difficulty date: October 28, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - BEAM, 3 INCHES X 2 INCHES X .030 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500; MAIN DECK FLOOR RAIL, FRAME 68, -Y765.  REMOVED AND REPLACED FLOORBEAM IAW SRM 53-00-14, 51-42-11.
